Texas, 2015

Tornadoes and Flood in Texas, April 26 to 27, 2015

April 26 to 27, 2015 · NWS SJT · 46 events in 13 counties and zones

As two potent upper level jet streams converged over West Central Texas on April 26, they interacted with a dryline to result in the rapid development of supercells. These supercells produced large hail, damaging winds and isolated tornadoes across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SJT wrote it up.

As two potent upper level jet streams converged over West Central Texas on April 26, they interacted with a dryline to result in the rapid development of supercells. These supercells produced large hail, damaging winds and isolated tornadoes across the area. Later that evening, the supercells congealed into a line of storms or a quasi-linear convective system that may have generated the tornado near Lake Brownwood and the intense winds in Mason. On the 27th, isolated severe storms formed and resulted in a few reports of large hail across Brown and San Saba Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before the first event at Apr 26, 12:33 PM CST, 25 minutes earlier.

Area forecast discussion, Apr 26, 12:33 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
133 PM CDT Sun Apr 26 2015

.SHORT TERM...
(Tonight and Tomorrow)

...There is the possibility of severe thunderstorms this afternoon
   and evening...

An upper low has closed over New Mexico early this afternoon and
will move east over the Panhandle through tonight. At the surface,
rich low level moisture has returned to most of West Central
Texas with a dryline moving slowly into the western tier of
counties.

Expect severe storms for the remainder of the afternoon and
evening as the dryline advances to the east. The best chance for
severe weather continues to be east of a Sweetwater to San Angelo
to Sonora line. The main hazards will be a few tornadoes, large
hail(larger than goofball size) and damaging winds.

Expecting a dry slot enveloping our southwestern CWA tomorrow with
a chance of thunderstorms continuing over the remainder of the
CWA.

Lows tonight will be in the mid 50s. Highs tomorrow will be in the
low to mid 70s over the northern half of the area and upper 70s
to low 80s over the southern half of the area as a frontal
boundary sags south through the area.

15

.LONG TERM...
(Monday night through Sunday)

The upper-level cyclone will be moving slowly east across the
southern Plains Monday night through Tuesday. Cold temps aloft
associated with this feature will support a continued chance of
showers and thunderstorms, despite relatively weak synoptic scale
forcing for ascent over the region. Any precipitation that
develops Monday night or Tuesday should remain light, with total
precipitation amounts of less than 1/10".

Widespread cloud cover and low-level cold advection on Tuesday
will keep afternoon temperatures in the 60s areawide. With skies
clearing and winds diminishing Tuesday night, overnight lows will
be on the cool side. Wednesday morning low temperatures will be in
the 40s across most of the area, although a few low-lying areas
and river valleys could briefly touch the upper 30s. Deep-layer
northerly flow is progged to develop on the backside of the
departing shortwave trough, maintaining well below normal
temperatures through Wednesday.

Benign weather conditions are expected for the latter half of the
work-week as mid-level ridging builds over the southwest CONUS,
spreading into the Plains by Thursday. This will result in dry
weather and a warming trend. Expect afternoon temperatures in the
lower 80s by Friday. Quiet weather will continue on Saturday, with
the next chance for showers and thunderstorms on Sunday as the
ridge breaks down in advance of an approaching shortwave trough.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 56  74  49  63  45 /  40  30  40  20   5
San Angelo 	 54  80  50  65  44 /  20  10  30  20   5
Junction 	 53  82  55  67  43 /  50  10  10  20   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

15/25
Hazardous weather outlook, Apr 26, 12:28 PM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 PM CDT SUN APR 26 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271830-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
128 PM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF WEST CENTRAL
TEXAS THIS AFTERNOON AND TONIGHT. SOME STORMS WILL BECOME
SEVERE...ALONG AND EAST OF A SWEETWATER TO SAN ANGELO TO SONORA
LINE. THE STORMS WILL BE MOST NUMEROUS AND MOST INTENSE ACROSS
THE EASTERN PORTIONS OF THE AREA DURING THIS AFTERNOON AND
EVENING...INCLUDING THE EASTERN BIG COUNTRY AND HEARTLAND. THE
STORMS WILL HAVE THE POTENTIAL OF PRODUCING A FEW
TORNADOES...HAIL LARGER THAN GOLF BALL SIZE AND DAMAGING WINDS.
DANGEROUS LIGHTNING WILL BE A THREAT FOR ANY STORM AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY. THE PROBABILITY
OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

15

In the hours before

Special weather statement, Apr 26, 12:04 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
104 PM CDT SUN APR 26 2015

TXZ049-054-113-127-261830-
FISHER TX-JONES TX-NOLAN TX-TAYLOR TX-
104 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR
FISHER...JONES...NOLAN AND TAYLOR COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SYLVESTER...OR ABOUT 15 MILES NORTHEAST OF SWEETWATER...MOVING
NORTHEAST AT 35 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  SYLVESTER AND NOODLE BY 110 PM CDT
  MCCAULLEY BY 120 PM CDT
  THE INTERSECTION OF US-180 AND RANCH ROAD 126 AND NEINDA BY 125 PM
  CDT
  HAMLIN BY 130 PM CDT

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 248 AND 261.

LAT...LON 3291 9972 3243 10009 3251 10041 3297 10023
TIME...MOT...LOC 1804Z 215DEG 30KT 3263 10021
Special weather statement, Apr 26, 12:34 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
134 PM CDT SUN APR 26 2015

TXZ066-127-128-139-261900-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
134 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 133 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
CREWS...OR ABOUT 13 MILES EAST OF WINTERS...MOVING NORTHEAST AT 30
MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  NOVICE BY 140 PM CDT
  GOLDSBORO BY 145 PM CDT
  LAWN AND OVALO BY 150 PM CDT
  OPLIN BY 200 PM CDT

LAT...LON 3228 9989 3217 9923 3184 9961 3190 9994
TIME...MOT...LOC 1834Z 209DEG 24KT 3200 9975
Special weather statement, Apr 26, 12:36 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
136 PM CDT SUN APR 26 2015

TXZ098-261900-
HASKELL TX-
136 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR
HASKELL COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SAGERTON...OR ABOUT 10 MILES NORTH OF HAMLIN...MOVING NORTHEAST AT 30
MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  SAGERTON BY 150 PM CDT
  RULE BY 200 PM CDT

LAT...LON 3322 9982 3296 9982 3296 9999 3329 9999
TIME...MOT...LOC 1836Z 217DEG 25KT 3304 10011

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

40 hail, 3 tornado, 2 thunderstorm wind, 1 flood. Local standard time, as filed.

Hail, Jones

When
April 26, 12:58 PM CST
Where
Jones County, 1.35 mi WNW of Anson
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
32.760, -99.900

Hail, Jones

When
April 26, 1:02 PM CST
Where
Jones County, 1.35 mi WNW of Anson
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
32.760, -99.900

Hail, Coleman

When
April 26, 1:27 PM CST
Where
Coleman County, 6.71 mi NE of Silver Vly
Measured
1 in hail
Reported by
COOP Observer
Coordinates
32.030, -99.460

Hail, Haskell

When
April 26, 1:33 PM CST
Where
Haskell County, 2.31 mi W of Weinert
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
33.320, -99.720

Tornado, Coleman

When
April 26, 1:42 PM CST to 1:44 PM CST
Where
Coleman County, 0.91 mi NW of Burkett to 0.81 mi NW of Burkett
Rating
EF0
Path length
0.13 mi
Path width
50 yd
Reported by
Emergency Manager
Coordinates
32.010, -99.230

DPS Abilene reported a tornado just north of Burkett.

Hail, Jones

When
April 26, 1:45 PM CST
Where
Jones County, 0.64 mi NNE of Avoca
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
32.879, -99.717

Hail, Brown

When
April 26, 1:56 PM CST
Where
Brown County, 2.72 mi WNW of Cross Cut
Measured
2.75 in hail
Reported by
Fire Department/Rescue
Coordinates
32.050, -99.170

Hail, Brown

When
April 26, 2:00 PM CST
Where
Brown County, Cross Cut
Measured
2.5 in hail
Reported by
Public
Coordinates
32.030, -99.130

Hail, Shackelford

When
April 26, 2:01 PM CST
Where
Shackelford County, 17.35 mi NNW of Acampo
Measured
4.5 in hail
Reported by
Public
Coordinates
32.950, -99.550

Hail, Jones

When
April 26, 2:10 PM CST
Where
Jones County, Avoca
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
32.870, -99.720

Tornado, Brown

When
April 26, 2:10 PM CST to 2:20 PM CST
Where
Brown County, 4.71 mi N of Byrd to 2.05 mi WNW of May
Rating
EF0
Path length
3.26 mi
Path width
50 yd
Reported by
Public
Coordinates
31.987, -99.016

Residents reported this tornado was on the ground for about 10 minutes 2 miles west northwest of May. The twister was also videotaped and posted on Facebook.

Hail, Shackelford

When
April 26, 2:15 PM CST
Where
Shackelford County, 13.08 mi NNW of Acampo
Measured
4.5 in hail
Reported by
Public
Coordinates
32.900, -99.500

Hail, Brown

When
April 26, 2:17 PM CST
Where
Brown County, 6.25 mi N of May
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
32.070, -98.920

Hail, Jones

When
April 26, 2:44 PM CST
Where
Jones County, 2.1 mi NNW of Anson
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
32.777, -99.896

Golf ball size hail was reported at the intersection of US 277 and US 83.

Hail, Jones

When
April 26, 2:45 PM CST
Where
Jones County, Avoca
Measured
2 in hail
Reported by
Amateur Radio
Coordinates
32.870, -99.720

Hail, Haskell

When
April 26, 3:05 PM CST to 3:15 PM CST
Where
Haskell County, 2.37 mi SSE of Lake Stamford
Measured
1 in hail
Reported by
Public
Coordinates
33.050, -99.600

Hail, Haskell

When
April 26, 3:15 PM CST to 3:18 PM CST
Where
Haskell County, 1.4 mi SSE of Haskell
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
33.151, -99.743

Hail, Jones

When
April 26, 3:19 PM CST
Where
Jones County, 0.9 mi SE of Stamford
Measured
1 in hail
Reported by
Public
Coordinates
32.940, -99.770

Hail, Haskell

When
April 26, 3:28 PM CST
Where
Haskell County, 5.36 mi SSW of Lake Stamford
Measured
1 in hail
Reported by
Public
Coordinates
33.010, -99.660

Hail, Haskell

When
April 26, 3:53 PM CST
Where
Haskell County, 0.58 mi E of Sagerton
Measured
1.5 in hail
Reported by
Public
Coordinates
33.080, -99.960

Hail, Jones

When
April 26, 4:07 PM CST
Where
Jones County, 1.35 mi WNW of Anson
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
32.760, -99.900

Hail, Haskell

When
April 26, 4:10 PM CST
Where
Haskell County, 0.9 mi NW of Rule
Measured
1 in hail
Reported by
Public
Coordinates
33.190, -99.910

Hail, Haskell

When
April 26, 4:18 PM CST
Where
Haskell County, 4.09 mi S of Rochester
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
33.262, -99.858

Hail, Haskell

When
April 26, 4:27 PM CST
Where
Haskell County, 1.8 mi NW of Stamford
Measured
1 in hail
Reported by
Public
Coordinates
32.970, -99.800

Hail, Jones

When
April 26, 4:45 PM CST to 4:49 PM CST
Where
Jones County, 9.17 mi E of Stamford Arledge Arp
Measured
1.75 in hail
Reported by
Public
Coordinates
32.932, -99.573

Flood, Jones

When
April 26, 4:50 PM CST to 6:50 PM CST
Where
Jones County, 0.66 mi SSW of Stamford to 1.35 mi SSW of Stamford
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
32.941, -99.785

The broadcast media reported roads flooded in Stamford.

Hail, Taylor

When
April 26, 5:07 PM CST
Where
Taylor County, 0.58 mi E of Merkel
Measured
1 in hail
Reported by
COOP Observer
Coordinates
32.470, -100.010

Hail, Taylor

When
April 26, 5:08 PM CST
Where
Taylor County, 0.58 mi E of Merkel
Measured
0.88 in hail
Reported by
Fire Department/Rescue
Coordinates
32.470, -100.010

Hail, Throckmorton

When
April 26, 5:32 PM CST to 5:40 PM CST
Where
Throckmorton County, 10.99 mi WSW of Woodson
Measured
1 in hail
Reported by
Public
Coordinates
32.970, -99.230

Hail, Jones

When
April 26, 5:54 PM CST
Where
Jones County, 1.38 mi N of Abilene
Measured
1 in hail
Reported by
Public
Coordinates
32.570, -99.720

Quarter size hail was reported near Lake Fort Phantom Hill.

Hail, Throckmorton

When
April 26, 5:54 PM CST
Where
Throckmorton County, 0.69 mi N of Lusk
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.980, -99.020

Hail, Jones

When
April 26, 5:55 PM CST
Where
Jones County, 3.57 mi NE of Abilene
Measured
1 in hail
Reported by
Public
Coordinates
32.580, -99.670

Hail, Schleicher

When
April 26, 7:48 PM CST
Where
Schleicher County, 1.37 mi ENE of El Dorado Muni Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
30.860, -100.600

Hail, Sutton

When
April 26, 8:16 PM CST
Where
Sutton County, 1.38 mi WNW of Sonora
Measured
1 in hail
Reported by
Public
Coordinates
30.580, -100.650

Hail, Sutton

When
April 26, 8:23 PM CST
Where
Sutton County, 0.59 mi W of Sonora
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
30.570, -100.640

Hail, Concho

When
April 26, 8:25 PM CST
Where
Concho County, 5.91 mi W of Eden
Measured
1 in hail
Reported by
Public
Coordinates
31.220, -99.950

There was quarter size hail reported on US Highway 87.

Hail, Brown

When
April 26, 8:27 PM CST
Where
Brown County, 4.31 mi SSW of Cross Cut
Measured
1 in hail
Reported by
Public
Coordinates
31.970, -99.150

Thunderstorm Wind, Brown

When
April 26, 8:30 PM CST
Where
Brown County, 3.24 mi WSW of Lake Brownwood
Measured
70 kt (81 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
31.830, -99.070

The damaging thunderstorm winds blew down trees, power lines and damaged one boat.

Hail, Concho

When
April 26, 8:34 PM CST
Where
Concho County, 7.64 mi SW of Eden
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
31.150, -99.950

Hail, Menard

When
April 26, 8:40 PM CST
Where
Menard County, 6.25 mi S of Ft McKavett
Measured
1 in hail
Reported by
COOP Observer
Coordinates
30.740, -100.110

Tornado, Brown

When
April 26, 9:00 PM CST to 9:05 PM CST
Where
Brown County, 2.4 mi WNW of Lake Brownwood to 1.55 mi NW of Lake Brownwood
Rating
EF1
Path length
0.99 mi
Path width
175 yd
Reported by
NWS Storm Survey
Coordinates
31.864, -99.058

A tornado touched down near the intersection of Park Road 15 and County Road 455. The tornado continued east to Lake Brownwood. The most significant damage was to a well anchored carport in cement that was extracted by the tornado. Widespread damage was reported at Nichols Ranch to farm outbuildings, trees, homes, and boat docks.

Thunderstorm Wind, Mason

When
April 26, 9:59 PM CST to 10:14 PM CST
Where
Mason County, 0.75 mi SSE of Koockville to 0.77 mi ENE of Mason
Measured
91 kt (105 mph) estimated gust
Reported by
NWS Employee
Coordinates
30.741, -99.243

A National Weather Service survey team found evidence of damage consistent with winds of 95 to 105 mph. The damaging thunderstorms impacted the south side of Mason. Most of the damage and debris pointed towards the east. The damaging winds snapped large oak tree trunks and broke the glass of a sliding glass door. Wind driven debris also broke windows in a couple of homes and the back window of a brand new truck. The high winds uprooted trees, broke numerous tree limbs, peeled off some roof covering and even blew a heavy deer blind from a nearby pasture onto U.S. Highway 87. This downburst was about a mile long and about 175 yards wide. There was some evidence this damage path may have also been associated with a tornado as the path was narrow and there was some convergence along the path. However, the evidence was somewhat inconclusive.

Hail, Mason

When
April 26, 10:10 PM CST
Where
Mason County, 0.91 mi NW of Mason
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
30.740, -99.230

Hail, Brown

When
April 27, 5:08 PM CST to 5:12 PM CST
Where
Brown County, 0.91 mi SW of Brownwood
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
31.710, -98.990

Hail, San Saba

When
April 27, 7:13 PM CST to 7:17 PM CST
Where
San Saba County, 3.61 mi SW of Richland Spgs
Measured
1 in hail
Reported by
Public
Coordinates
31.240, -99.000

Hail, San Saba

When
April 27, 7:55 PM CST to 7:58 PM CST
Where
San Saba County, 5.86 mi NW of Chappel
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
31.130, -98.650

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2015Every state in 2015This day in weather historyThe tornado archive for Texas, 2015Warnings in Texas, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570815, 570766, 570765, 570767, 571391, 570768, 570725, 570734, 570809, 570770, 571393, 570810, 570733, 570826, 570772, 570791, 570806, 570790, 570794, 570795, 570811, 570800, 570805, 570804, 570867, 570868, 570854, 570855, 570856, 570820, 570857, 570821, 570828, 570830, 570829, 570808, 570738, 571402, 570807, 570851, and more.